MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; INSERTER WITH STOP

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; INSERTER WITH STOP
Model Number 86-0011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the 86-0011-20 inner draw rod was returned for evaluation.The outer sleeve component was not returned, and lot information was unavailable.Evaluation of the returned device confirmed fracture of the inserter draw rod threaded region.The observed condition is consistent with a known failure mode.Investigation determined the failure is multifactorial and associated with the strength of the draw rod material, stress concentrations within the thread form at the fracture location, and use conditions that may increase tensile loading on the threaded region of the inserter.No information was provided indicating patient injury as a result of the reported event.Possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly, or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain pain, discomfort, or abnormal sensations due to the presence of the device.
 
Event or Problem Description
On (b)(6) 2026, orthofix became aware of a report involving a shoreline inserter that fractured during a spinal fusion procedure while in contact with the patient.It was reported that the threaded portion of the inserter fractured and remained within an implanted orthofix waveform c interbody device.The procedure was delayed approximately 5-7 minutes.The procedure was completed with the fractured threaded portion remaining within the waveform c interbody device and a non-orthofix plate implanted over the interbody.No patient injury, death, or additional medical or surgical intervention was reported.

Brand Name
SHORELINE ACS
Common Device Name
INSERTER WITH STOP
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key25375208
Report Number3012120772-2026-00029
Device Sequence Number16104561
Product Code OVE
UDI-Device Identifier10889981137472
UDI-Public10889981137472
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-0011
Device Catalogue Number86-0011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown